# SDR DALA2023033102462

- Difficulty date: January 19, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 140,719 hours, 20,753 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 DURING LAST H-CHECK (20MAR2020) AT MCI, ER/A 585240-14AD SECT. I REPAIR WAS ACCOMPLISHED ON A/C 171 (19,284 TFC AND 135,296.49 TFH ) IN THE LH WING SKIN AT STR L-9.5. FOLLOW ON ACTION IS REQUIRED FOR SECT. III INSPECTION. CORRECTIVE ACTION: ACCOMPLISH ER/A 585240-14AD REV. A SECTION III INSPECTION PRIOR TO 6,000 CYCLES OR 18,000 FLIGHT HOURS AFTER SECTION I REPAIR ( 19,284 TFC AND 135,296.49 TFH AT REPAIR), WHICHEVER OCCURS FIRST . THEN AT 6,000 CYCLE OR 18,000 FLIGHT HOUR INTERVALS THEREAFTER , WHICHEVER OCCURS FIRST. FOLLOW ON ACTION IS REQUIRED. ENTER THE INSPECTION RESULT (NEGATIVE OR POSITIVE FINDING) IN THIS LOG PAGE. (2590211)
